# SDR YAXA2015120804

- Difficulty date: November 19, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 10,337 hours
- Engine: Lyc TIO540J2B
- Engine time: 3,542 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 05K21108
- Condition: Cracked
- Location: Nr 1
- Part time: 3,542 hours
- Component: Engine, Lyc, TIO540J2B
- Component part number: TIO540J2B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MX, THE NR 1 CYLINDER ON THE LT ENG WAS FOUND TO BE CRACKED IN THE INTAKE PORT, BETWEEN THE 14TH & 15TH COOLING FINS.  THE TELLTALE SYMPTOM IS BLUE FUEL STAINING COMING FROM THAT AREA.  THIS IS THE 6TH CYLINDER WE HAVE HAD CRACK IN THIS SAME AREA ON THIS PAIR OF ENGS WITH NO EXPLANATION FROM THE MFG OTHER THAN THAT THEIR WARRANTY INVESTIGATION IS ONGOING.
